# SDR QXEA200501354

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 4,947 hours, 4,770 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Bulb
- Condition: Burned Out
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 TANK AUX PUMP LIGHT BURNED OUT.  SPOILER OUTBD CAUTION LIGHT COMES ON AT 185-190 KTS.  MAINTENANCE REMOVED AND REPLACED FCECU AND PERFORMED APPLICABLE OPS TESTS AND FUNCTIONAL TESTS.  NO DEFECTS NOTED.  REMOVED AND REPLACED NR 2 SPOILER UNLOAD VALVE.  PERFORMED APPLICABLE OPS CHECKS.  NO DEFECTS NOTED FOR THE NR 2 TANK AUX PUMP LIGHT, MAINTENANCE REPLACED NR 2 TANK AUX PUMP SWITCH LIGHT.  NO HELP.  REMOVED AND REPLACED ADVISORY CONTROL UNIT IAW Q400 TASK 31-51-06-000-801 AND 31-51-06-400-801.  OPS CHECK GOOD.   AIRCRAFT RETURNED TO SERVICE.
